# SDR AALA201710119002

- Difficulty date: October 6, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 14,510 hours, 2,288 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R4 DOOR BOTTLE PRESSURE LOW. SERVICE THE R4 DOOR BOTTL TO THE PROPER PRESSURE IAW AMM 52-10-00.
